| Catalog Number |
51-108040 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 51-145140, item name: tprlc xr mp t1 pps 14x113mm, lot#: 7292542.51-104100, item name: tprlc 133 t1 pps ho 10x140mm, lot#: 6209622.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while inspecting the product at the distributorship, the sterile packaging was found damaged.There was no patient involvement.There is no further information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d5; d9; g1; g3; g6; h1; h2; h3; h4; h6.The reported event has been confirmed by evaluation of the provided photos/returned product.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility has not been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event can be attributed to transit damage and a packaging design issue.The device evaluation found the product to be conforming and sterility not compromised.Further, the event did not contribute to a serious injury; therefore, this would not be considered a reportable event.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.